Jump to content

Doc, if I appear anxious


alexjuice
 Share

Recommended Posts

... it is only because I am privy to an entire realm of knowledge which you are not. This knowledge is based on my self-documented history of disorderd, hypersensitive and unpredictable reactions to medications and is therefore highly pertinent to how I am likely to respond to your treatment.

 

Since I am aware of this information and, not without attempt, have failed to make you aware of it. And since you are prescribing for me without consideration of the risks to me. And since I can not prescribe myself nor make you understand this important information...

 

I guess I may appear anxious to you, or hesitant to enthusiastically start your multi-Rx, multi-supplement treatment protocol.

 

Thank you,

Alex

"Well my ship's been split to splinters and it's sinking fast
I'm drowning in the poison, got no future, got no past
But my heart is not weary, it's light and it's free
I've got nothing but affection for all those who sailed with me.

Everybody's moving, if they ain't already there
Everybody's got to move somewhere
Stick with me baby, stick with me anyhow
Things should start to get interesting right about now."

- Zimmerman

Link to comment
Share on other sites

oh dear...I would run away...I'm so sorry.

 

No, I know what you mean.

 

A real problem I have is that I want to do something about gut infections and other problems. I run up against doctors who don't appreciate my situation.

 

However, my testing confirms the infections and they are threatening the development of serious health problems.

 

An easy example is diabetes. In the last year I've had to eliminate any source of carbs greater than carrots and 1/4 cup white rice. And still my fasting glucose has jumped from 85 to 110 ... And post-prandial frequently gets into >>140 danger zone if I deviate with some potato or rice noodle or something. This is likely due to infections (doc thinks so) or I'm just on my way to diabetes.

 

Doing something, the right thing, without doing the wrong thing ... I just started on an antimicrobial, after the other antimicrobial caused a temporary loss of the sensation of smell. Arrrrghhhh.

"Well my ship's been split to splinters and it's sinking fast
I'm drowning in the poison, got no future, got no past
But my heart is not weary, it's light and it's free
I've got nothing but affection for all those who sailed with me.

Everybody's moving, if they ain't already there
Everybody's got to move somewhere
Stick with me baby, stick with me anyhow
Things should start to get interesting right about now."

- Zimmerman

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy